# SDR 99ZZZX743

- Difficulty date: January 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846CA
- Make and model: Beech 1900D
- Aircraft serial: UE49
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 6229210003
- Condition: Stuck
- Location: Cockpit
- Part time: 10,574 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S ALTIMETER STUCK AT 16,000 FEET.   UNIT STARTED OPERATING SHORTLY AFTERWARD.  REPLACED ALTIMETER.
